Skip to content
Vaginal blister or boil-How do I treat it?
avatar
Starlet82 posted:
A few nights ago I decided to wear my long john type pjs sans underwear. I did that for a couple nights until I noticed that the seam running down the center ( in the crotch area) was really irritating me down there and made me feel sore. The next night I wore underwear but still felt sore so I took a mirror and looked and right inside near the bottom of my labia majora, I have this red bump that now really hurts when I wear pants ( thankfully I'm off school and I haven't had to go anywhere so I can walk around my house without anything on). I don't think it's any redder than other part of my vagina but there is definitely a bump there. There is no white head but the thing is, it's hurts like a boil ( I have had boils on inner thighs and in the pubic hair area). I was wondering if it was possible that the bump is from a blister caused by seam in my pj pants rubbing in that area. In any case, do I just treat this by perhaps a soak in a epsom salts bath or maybe some neosporin? I know I need to be SUPER careful about putting medicine down there as I don't want to put anything to close to going in my vagina but I just really want to get this treated! Thanks for any help!
Reply
 
avatar
georgiagail responded:
Yes, this is likely either a blister, a boil or a sebaceous cyst from this irritation. If the latter two it is likely to become more tender until it is drained.

Gail
 
avatar
Starlet82 replied to georgiagail's response:
What do I do to get it to drain?
 
avatar
georgiagail replied to Starlet82's response:
It will likely become more tender as it increases in size. Warm, moist compresses (i.e., a moist wash cloth) may help it come to a head.

Gail
 
avatar
phybla6218 replied to Starlet82's response:
Hi, i know this more than most women. It will feel much better to sit in hot water in the tub as hot as you can bear, then apply hot face cloth 2-3 night for 15 min It will get bigger and then burst. Do not were tight cloths this will cause them to come more offten. They are very painful.
 
avatar
jhnjohn replied to phybla6218's response:
Sometimes it happens that people get in contact with this all. But any remedy or antibiotics or other does not help to remove it from system. Best is to use boilx.

http://www.boilxboilstreatment.com
 
avatar
grandma_1_k responded:
I have had THREE of these cysts in my lifetime. They started out just like this only to get the size of a golfball, if not treated eearly enough. It's caused from a blocked gland. Although I can't recall the name of it, it sounded like a bartholonist cyst? Eventually it hurt me to stand or sit. I recomend that you DO NOT sit in hot water. My Dr. said it only made it worse. In order to have this removed, it is drained with a needle and packed. Unfortunatly, my first one came back and had to repeat the process. It's painful but once removed is very compfortable. After having the third one, my Dr. said this gland could be surgically removed.
 
avatar
maeve1956 responded:
I have had these for years - they are sebaceous cysts. In my case, they are caused by slight elevations in testosterone levels. Before menopause I used to get them in the inner thigh/crotch area, but then I got two on my labia, and they formed hard nodules. Every now and then they get inflamed and swollen and have to be drained, which I do at home with a sterile needle, or I have my gynecologist do it for me. Simultaneously I always get facial acne, even though I'm in my mid-50's and haven't had acne for years. This problem got much worse and more frequent after menopause. Check out this site: http://voices.yahoo.com/sebaceous-cysts-they-causes-them-6742534.html?cat=70 . You might want to ask your gynecologist about this and have him test your testosterone levels.


Helpful Tips

periods
why is my blood dark at the beginning of my period ? More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.